Hi, I'm an 18 year old normally healthy male. I've been having palpitations and occasional left arm weakness for about 2 weeks and a half now. Usually I can feel the palpitation while sitting down, or lying down. While walking or taking part in active sports activities (I have practice several times a week) I strangely have no heart complaints. I get the arm weakness usually after it having been at rest for a while, and it sometimes feels slightly numb. A friend told me this might be related to the heart (just to psyche me out!) and well.. he got me.
My symptoms started after trying a joint that was legally purchased at a head shop. I DO NOT do drugs on a regular basis or anything, I was just curious to try it. I had a horrible experience that lasted surprisingly long - about 6 hours and was very unpleasant physically, mentally I was in a horrible place. I couldn't sleep at all the next morning and night. The next few days I was in a strange, paranoic mood, but that eventually went away.
A few days ago I caught the flu, and in addition to normal flu symptoms I also had a very fast heart rate along with constant palitation which I owed to the previous mishap. I went to the doctor and also told him about the heart problems, and I got an ECG. My heart results seemed fine and I was sent home.The flu is going away now and my heart rate is back to normal but I can still feel the palpitions occasionally.
i was also thinking whether I am still having these symptoms on mental grounds. I don't have panic disorder, but I'm generally nervous, emotional and with a wacky (sometimes disturbing) imagination.
Shouls I just try to carry on with my life and forget about this, and maybe it'll go away if I don't pay attention to it?
For the record, I don't think I'm ever going to try anything like drugs, legal or not again. :/
Know the five types of psoriasis and how to spot flares.
Newer diabetes treatments can suppress appetite and aid weight loss.
Try these tips to get your salivary glands back into action.
Constipation is a common side effect of opioid and narcotic pain medicines.
Is it sensitive skin or something else?